# SDR AT9900259

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND DELAMINATION ON INBOARD AND OUTBOARD SIDES OF LEFT HAND UPPER HORIZONTAL STABILIZER FAIRING.  REMOVED INNER SKIN AND HONEYCOMB CORE FROM LEFT HAND UPPER HORIZONTAL STABILIZER FAIRING THAT WAS DELAMINATED.  TRIM NEW HONEYCOMB CORE TO FIT, FABRICATED SPLICE REPAIR, DOUBLER, BONDED HONEYCOMB SECTION AND INSTALLED SECTION OF INNER SKIN AND SPLICE REPAIR IAW DC9 SRM 51-70-2 PG 80-83, 51-10-3, 51-10-2, AND 51-10-4.
